My daughter is 17, Servira has helped but has been replaced by Donnatal extend tabs. She now is nauseated after eating. Has Servira been discontinued and what would be a better substitution?
24 Sep 2009
Yes, Sevira has been discontinued probably because of its habit forming potential, side effects and because there are safer more effective medicines on the market.
You should discuss your options with your doctor if Donnatal is not suitable. Your daughters treatment will possibly need re-evaluating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Would it cause side effects like rash or headache or dizziness? is there a recommended expiration for donnatal? does it "morph" into ...
4 answers • 16 Nov 2011
I am feeling swollen in my face since I have uses it more in the past few days.
3 answers • 25 Sep 2012
I've been taking Donnatal for 50 years and suddenly find that the only form I can find is the brand name (available for only $440 or so for 100 ...
4 answers • 22 Jan 2013
I can get the brand name donnatal, but the price is astronomical! Does anyone have any suggestions? Thank you
2 answers • 19 Jun 2013
I have a severe UTI and ER doctor prescribed Donnatal tablets and cipro(antibiotic) for it. Can Donnatal help with the severe pelvic/abdominal pain ...
1 answer • 7 Feb 2014